# SDR HALA2019090300358

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 3,855 hours, 756 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV ECAM WARNING ILLUMINATED MOMENTARILY NEAR TOP OF DESCENT. SUSPECTED VAPING NOTHING CONFIRMED. FLT ATTENDANT WITNESSED PASSENGER ENTER AFT LAV WITH VAPE PEN. OPS CHECKED DETECTOR - NO DEFECTS FOUND. OK FOR CONTINUED SVC.
